# SDR DALA14011139016

- Difficulty date: February 19, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 51,599 hours, 40,426 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE, FIRST CLASS AND AFT FROM ROW 30.  REPAIRED WIRES L982T14 AND L982U14 FOUND SHORTED TO ACFT STRUCTURE APPROXIMATELY 2FT OTBD OF TAILCONE EJECT HANDLE IDENTIFIER.  REPAIRED WIRING IAW AMM 20-50.  EMERGENCY LIGHTS CKS OK.
